Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 250, NWS Dodge City, KS

July 27, 2016Seward County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 27, 2016, 6:49 PM CDT for Seward County, Stevens County, Kansas. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2016, 6:49 PM CDT (23:49 UTC)
Expired
Jul 27, 2016, 7:19 PM CDT
In force
30 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 119 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:49 PM CDTTSTM WND GST 658 Nw Hayne, KSWINDS ESTIMATED AT 60-70 MPH.
Jul 27, 6:51 PM CDTHAIL 1.251 E Woods, KS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1020 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1020 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WUUS53 KDDC 272349
SVRDDC
KSC175-189-280045-
/O.NEW.KDDC.SV.W.0250.160727T2349Z-160728T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
649 PM CDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN STEVENS COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN SEWARD COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 745 PM CDT

* AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
  OF WOODS...MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LIBERAL AND WOODS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3715 10116 3723 10095 3700 10080 3700 10110
TIME...MOT...LOC 2348Z 337DEG 20KT 3714 10103 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
607 
WWUS53 KDDC 280002
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT WED JUL 27 2016

KSC175-189-280045-
/O.CON.KDDC.SV.W.0250.000000T0000Z-160728T0045Z/
STEVENS KS-SEWARD KS-
702 PM CDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN STEVENS AND SOUTHWESTERN SEWARD COUNTIES...

AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF LIBERAL...MOVING SOUTHEAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
LIBERAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3711 10112 3718 10094 3700 10080 3700 10110
TIME...MOT...LOC 0002Z 337DEG 20KT 3706 10099 

HAIL...1.25IN
WIND...70MPH
 
$$

SUGDEN
828 
WWUS53 KDDC 280019
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
719 PM CDT WED JUL 27 2016

KSC175-189-280029-
/O.CAN.KDDC.SV.W.0250.000000T0000Z-160728T0045Z/
STEVENS KS-SEWARD KS-
719 PM CDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEVENS AND
SOUTHWESTERN SEWARD COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3711 10112 3718 10094 3700 10080 3700 10110
TIME...MOT...LOC 0018Z 337DEG 20KT 3697 10094 

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:08 PM CDT, 41 minutes earlier.

Area forecast discussion, Jul 27, 6:08 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
608 PM CDT WED JUL 27 2016

...Updated Aviation...

.SHORT TERM...(This evening through Thursday)
Issued at 1245 PM CDT Wed Jul 27 2016

Convective debris from last night's thunderstorms is clearing
nicely this afternoon, with E/SE upslope flow expected to
reestablish by this evening. 12z NAM, and several of the CAMs,
develop thunderstorms in NW KS by 7 pm, with a loosely organized
complex then heading south into the northern CWA this evening.
Surface moisture is quite elevated, with a dewpoint of 70 here at
the office as of noon, with a dewpoint of 70 as far west as
Syracuse. MLCAPE near 2000 J/kg widespread across SW KS already as
of noon. So, instability will be more than sufficient to sustain
another storm complex tonight. Easterly surface winds beneath
modest NW flow aloft should allow for some storm rotation, at
least initially. SPC's broad marginal 5% wind/hail probabilities
through tonight look sufficient for now, but the risk for
marginally severe hail/wind will increase whereever the complex
decides to evolve. Increased thunderstorm coverage in the grids
this evening and tonight, to account for the mesoscale CAM and NAM
solutions. Lows tonight ranging from the mid 60s in Hamilton
county to the lower 70s in Barber county.

Thursday...Overnight convection expected to dissipate by around
sunrise. Most locations dry for most of Thursday again, as
atmosphere again recovers from overnight convective overturning.
Strong 597 dm upper high will remain stationary over the Great
Basin Thursday, allowing NW flow to persist aloft. Synoptic
pattern strongly favors a strong MCS to traverse SW KS, and the
models have been hinting at this for several days now. Shear and
instablity combination will ignite severe thunderstorms across
NW KS by 7 pm Thursday, with a severe MCS expected to track SE
into SW KS Thursday evening. Damaging winds appear likely, and
agree with SPC upgrading to an enhanced severe risk for this
severe wind threat. Outdoor activities Thursday evening will be
impacted by these strong to severe storms, including Dodge City
Days festivities. Will begin social media and DSS coverage of this
expected MCS to begin spreading the word.

.LONG TERM...(Thursday night through Wednesday)
Issued at 225 PM CDT Wed Jul 27 2016

Large mesoscale convective system (MCS) expected to be ongoing
across Kansas early Friday morning. Most models including the
12z ECMWF redevelop convection across SW KS Friday afternoon, but
mesoscale details on how outflow boundaries will interact is
unknown. If atmophere can recover by Friday evening, marginally
severe wind/hail is possible, but uncertainty is high. Confident of
cooler temperatures on Friday, with convective debris clouds and an
east component to surface winds holding most locales in the 80s.

Saturday through Monday...The trend will be for afternoons to get
progressively hotter, and for rain chances to dwindle, as high
pressure aloft spreads east into the central plains. Heights and
850 mb temperatures climb daily, with afternoon temperatures
ending up near 100 Monday August 1st.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 608 PM CDT Wed Jul 27 2016

Scattered thunderstorms will continue this evening, with most
short range models still suggesting a more organized complex of
convection may develop this evening. Impacts to aviation will
increase this evening and tonight if the complex does indeed
organize. Storms will move generally southward. All convection is
expected to diminish by around 12z Thursday. Airports expected to
remain dry/VFR through daylight hours Thursday, with SE winds
prevailing at 10-20 kts. High confidence that another large
thunderstorm complex will affect the terminals again Thursday
evening. These storms may be severe producing winds to 60 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69  92  67  86 /  40  20  70  30
GCK  66  92  66  86 /  40  20  70  20
EHA  67  96  66  93 /  20  10  30  20
LBL  69  97  69  92 /  20  10  30  20
HYS  67  89  66  84 /  50  30  70  30
P28  72  95  70  87 /  20  20  60  40

&&

.DDC Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
Hazardous weather outlook, Jul 27, 2:42 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
242 PM CDT WED JUL 27 2016

KSZ030-031-043>046-061>066-074>081-084>090-281945-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
242 PM CDT WED JUL 27 2016 /142 PM MDT WED JUL 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN COUNTIES THIS
AFTERNOON AND THIS EVENING. SOME STORMS MAY PRODUCE MARGINALLY
SEVERE WIND TO 60 MPH AND MARGINALLY SEVERE HAIL TO THE SIZE OF
QUARTERS. THUNDERSTORMS WILL MOVE SOUTHWARD OVERNIGHT BEFORE
WEAKENING BY THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO IMPACT SW KANSAS
THURSDAY EVENING AND THURSDAY NIGHT. SOME OF THESE STORMS ARE
EXPECTED TO BECOME SEVERE, WITH DAMAGING WINDS TO NEAR 70 MPH
BEING THE PRIMARY THREAT. LOCALLY VERY HEAVY RAINFALL IS ALSO
EXPECTED THURSDAY EVENING AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SPOTTER ACTIVATION IS LIKELY THURSDAY EVENING AND THURSDAY NIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

TURNER

In the hours before

Special weather statement, Jul 27, 5:14 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
514 PM CDT WED JUL 27 2016

KSZ062-063-075-076-272315-
FINNEY KS-GRANT KS-KEARNY KS-HASKELL KS-
514 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FINNEY...
SOUTHEASTERN KEARNY...NORTHEASTERN GRANT AND NORTHWESTERN HASKELL
COUNTIES UNTIL 615 PM CDT...

AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF LAKIN...MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
FINNEY...SOUTHEASTERN KEARNY...NORTHEASTERN GRANT AND NORTHWESTERN
HASKELL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3785 10134 3789 10110 3772 10093 3762 10112
      3766 10134
TIME...MOT...LOC 2213Z 000DEG 13KT 3782 10122

SUGDEN
Special weather statement, Jul 27, 5:40 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
540 PM CDT WED JUL 27 2016

KSZ078-272345-
FORD KS-
540 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FORD COUNTY UNTIL 645 PM
CDT...

AT 540 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY
NEAR FT. DODGE...MOVING SOUTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...BUCKLIN...SPEARVILLE...FORD...FT. DODGE AND WRIGHT.

LAT...LON 3779 10011 3786 9971 3756 9956 3755 9956
      3750 10012
TIME...MOT...LOC 2240Z 005DEG 17KT 3775 9994

SUGDEN
Special weather statement, Jul 27, 6:09 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
609 PM CDT WED JUL 27 2016

KSZ084-280015-
MORTON KS-
609 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORTON COUNTY UNTIL
715 PM CDT...

AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHWEST OF ELKHART...MOVING SOUTH AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELKHART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3709 10204 3712 10184 3699 10178 3699 10204
TIME...MOT...LOC 2309Z 349DEG 6KT 3704 10193

SUGDEN
Special weather statement, Jul 27, 6:21 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
621 PM CDT WED JUL 27 2016

KSZ043-044-280015-
SCOTT KS-LANE KS-
621 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCOTT AND
NORTHWESTERN LANE COUNTIES UNTIL 715 PM CDT...

AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHWEST OF MANNING...MOVING SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANNING AND HEALY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DODGE CITY.

&&

LAT...LON 3858 10040 3845 10081 3870 10090 3870 10066
TIME...MOT...LOC 2321Z 331DEG 9KT 3862 10077

SUGDEN
Special weather statement, Jul 27, 6:26 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
626 PM CDT WED JUL 27 2016

KSZ085-086-280030-
SEWARD KS-STEVENS KS-
626 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STEVENS AND WESTERN
SEWARD COUNTIES UNTIL 730 PM CDT...

AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAVE...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOSCOW...WOODS AND CAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DODGE CITY.

&&

LAT...LON 3735 10125 3737 10102 3714 10079 3702 10113
TIME...MOT...LOC 2326Z 331DEG 13KT 3733 10111

SUGDEN
Special weather statement, Jul 27, 6:40 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
640 PM CDT WED JUL 27 2016

KSZ085-086-280045-
SEWARD KS-STEVENS KS-
640 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEVENS AND
SOUTHWESTERN SEWARD COUNTIES UNTIL 745 PM CDT...

AT 640 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY
NEAR WOODS...MOVING SOUTH AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERAL AND WOODS.

LAT...LON 3720 10120 3727 10099 3700 10082 3700 10112
TIME...MOT...LOC 2340Z 337DEG 20KT 3717 10107

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 3:41 PM CDTSevere Thunderstorm WarningDDCKearny49 min
Jul 27, 4:11 PM CDTSpecial Weather StatementDDCNess64 min
Jul 27, 4:16 PM CDTSpecial Weather StatementDDCKearny59 min
Jul 27, 4:26 PM CDTSevere Thunderstorm WarningDDCNess30 min
Jul 27, 5:14 PM CDTSpecial Weather StatementDDCGrant61 min
Jul 27, 5:26 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell37 min
Jul 27, 5:40 PM CDTSpecial Weather StatementDDCFord65 min
Jul 27, 5:43 PM CDTSevere Thunderstorm WarningDDCFord21 min
Jul 27, 5:47 PM CDTSevere Thunderstorm WarningDDCLane, Scott43 min
Jul 27, 6:02 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens23 min
Jul 27, 6:09 PM CDTSpecial Weather StatementDDCMorton66 min
Jul 27, 6:21 PM CDTSpecial Weather StatementDDCLane54 min
Jul 27, 6:26 PM CDTSpecial Weather StatementDDCSeward64 min
Jul 27, 6:40 PM CDTSpecial Weather StatementDDCSeward65 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.